Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Fiberings of manifolds and transversality

Author: Norman Levitt
Journal: Bull. Amer. Math. Soc. 79 (1973), 377-381
MSC (1970): Primary 57C15, 57C25
MathSciNet review: 0317338
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Jones, Patch spaces--a geometric representation for Poincaré spaces, Mimeographed Notes, University of California, Berkeley, Calif., 1972. MR 315720
  • 2. N. Levitt, Poincaré duality cobordism, Ann. of Math. 96 (1972), 211-244. MR 314059
  • 3. N. Levitt and J. Morgan, Transversality and PL structures for spherical fibrations, Bull. Amer. Math. Soc. (to appear). MR 314050
  • 4. F. Quinn, Surgery on Poincaré and normal spaces (to appear). MR 296955
  • 5. M. Spivak, Spaces satisfying Poincaré duality, Topology 6 (1972), 77-102. MR 214071
  • 6. D. Sullivan, Triangulating homotopy equivalences, Mimeographed Notes, Princeton University, Princeton, N.J., 1967.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57C15, 57C25

Retrieve articles in all journals with MSC (1970): 57C15, 57C25

Additional Information


American Mathematical Society